\(A\)-statistical convergence for a class of positive linear operators


  • M. A. Özarslan Eastern Mediterranean University Faculty of Sciences and Arts, Gazimagusa, Turkey
  • O. Duman TOBB University of Economics and Technology, Ankara, Turkey
  • O. Doğru Gazi University, Faculty of Sciences and Arts, Ankara, Turkey


\(A\)-statistical convergence, positive linear operators, modulus of continuity, the Lipschitz class


In this paper we introduce a sequence of positive linear operators defined on the space \(C[0,a]\) \((0<a<1)\) and provide an approximation theorem for these operators via the concept of \(A\)-statistical convergence. We also compute the rates of convergence of these approximation operators by means of the first and second order modulus of continuity and the elements of the Lipschitz class. Furthermore, by defining the generalization of \(r\)-th order of these operators we show that the similar approximation properties are preserved on \(C[0,a].\)


Download data is not yet available.


Agratini, O., Korovkin type error estimates for Meyer-König and Zeller operators, Math. Ineq. Appl., 4 (1), pp. 119-126, 2001, https://doi.org/10.7153/mia-04-09

Altomare, F. and Campiti, M., Korovkin Type Approximation Theory and Its Applications, de Gruyter Stud. Math., 17, de Gruyter, Berlin, 1994, https://doi.org/10.1515/9783110884586

Bleimann, G., Butzer, P. L. and Hahn, L., A Bernstein-type operator approximating continuous functions on the semi-axis, Math. Proc., 83 (3), pp. 255-262, 1980, https://doi.org/10.1016/1385-7258(80)90027-x

Boos, J., Classical and Modern Methods in Summability, Oxford University Press, New York, 2000.

Bojanic, R. and Cheng, F., Estimates for the rate of approximation of functions of bounded variation by Hermit-Fejer polynomials, Proceedings of the Conference of Canadian Math. Soc., 3, pp. 5-17, 1983.

Bojanic, R. and Khan, M. K., Summability of Hermit-Fejer interpolation for functions of bounded variation, J. Natural Sci. Math, 32 (1), pp. 5-10, 1992.

Butzer, P. L. and Berens, H., Semi-Groups of Operators and Approximation, Springer-Verlag, Berlin-Heidelberg-New York, 1967, https://doi.org/10.1007/978-3-642-46066-1

Cheney, E. W. and Sharma, A., Bernstein power series, Canad. J. Math., 16, pp. 241-253, 1964, https://doi.org/10.4153/cjm-1964-023-1

Chlodovsky, I., Sur la representation des fonctions discontinuous par les polynômes de M. S. Bernstein, Fund. Math., 13, pp. 62-72, 1929, https://doi.org/10.4064/fm-13-1-62-72

Doğru, O., Approximation order and asymptotic approximation for generalized Meyer-König and Zeller operators, Math. Balkanica, N. S., 12 (3-4), pp. 359-368, 1988,

Doğru, O., Duman, O. and Orhan, C., Statistical approximation by generalized Meyer-König and Zeller type operators, Stud. Sci. Math. Hungar., 40, pp. 359-371, 2003, https://doi.org/10.1556/sscmath.40.2003.3.9

Duman, O., Khan, M. K. and Orhan, C., A-statistical convergence of approximating operators, Math. Ineq. Appl., 6 (4), pp. 689-699, 2003, https://doi.org/10.7153/mia-06-62

Duman, O. and Orhan, C., Statistical approximation by positive linear operators, Studia Math., 161 (2), pp. 187-197, 2003, https://doi.org/10.4064/sm161-2-6

Duman, O. and Orhan, C., Rates of A-statistical convergence of positive linear operators, Appl. Math. Letters, 18, pp. 1339-1344, 2005, https://doi.org/10.1016/j.aml.2005.02.029

Fast, H., Sur la convergence statistique, Colloq. Math., 2, pp. 241-244, 1951, https://doi.org/10.4064/cm-2-3-4-241-244

Freedman, A. R. and Sember, J. J., Densities and summability, Pacific J. Math., 95, pp. 293-305, 1981, https://doi.org/10.2140/pjm.1981.95.293

Fridy, J. A., On statistical convergence, Analysis, 5, pp. 301-313, 1985, https://doi.org/10.1524/anly.1985.5.4.301

Fridy, J. A. and Orhan, C., Statistical limit superior and limit inferior, Proc. Amer. Math. Soc., 125, pp. 3625-3631, 1997, https://doi.org/10.1090/s0002-9939-97-04000-8

Fridy, J. A. and Miller, H. I., A matrix characterization of statistical convergence, Analysis, 11, pp. 59-66, 1991, https://doi.org/10.1524/anly.1991.11.1.59

Gadjiev, A. D. and Orhan, C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32 (1), pp. 129-138, 2002, https://doi.org/10.1216/rmjm/1030539612

Khan, M. K., On the rate of convergence of Bernstein power series for functions of bounded variation, J. Approx. Theory, 57 (1), pp. 90-103, 1989,https://doi.org/10.1016/0021-9045(89)90086-5

Kirov, G. and Popova, L., A generalization of the linear positive operators, Math. Balkanica, 7, pp. 149-162, 1993.

Kolk, E., Matrix summability of statistically convergent sequences, Analysis, 13, pp. 77-83, 1993, https://doi.org/10.1524/anly.1993.13.12.77

Korovkin, P. P., Linear Operators and Approximation Theory, Hindustan Publ. Co., Delhi, 1960.

Meyer-König, W. and Zeller, K., Bernsteinsche potenzreihen, Studia Math., 19, pp. 89-94, 1960, https://doi.org/10.4064/sm-19-1-89-94

Miller, H. I., A measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc., 347, pp. 1811-1819, 1995,https://doi.org/10.1090/s0002-9947-1995-1260176-6

Niven, I., Zuckerman, H. S. and Montgomery, H., An Introduction to the Theory of Numbers, 5th Edition, Wiley, New York, 1991, https://doi.org/10.2307/3618659

Popoviciu, T., Sur l'approximation des fonctions convexes d'ordre supérieur, Mathematica (Cluj), 10, pp. 49-54, 1934.

Stancu, D. D., Approximation of functions by a new class of linear polynomial operators, Rev. Roum. Math. Pures et Appl., 13 (8), pp. 1173-1194, 1968.




How to Cite

Özarslan, M. A., Duman, O., & Doğru, O. (2006). \(A\)-statistical convergence for a class of positive linear operators. Rev. Anal. Numér. Théor. Approx., 35(2), 161–172. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no2-art4